Skin Channel
Topics
Medications
Quicklinks
Related Channels

Avage Overdose

Significant discomfort, redness, and skin peeling are a few of the possible symptoms of an overdose with Avage (tazarotene). If you happen to use too much of this medication, seek prompt medical attention. The first thing to do in the case of an overdose is to stop using the skin cream. Treatment also involves relieving any symptoms that occur as a result of the overdose.

Can You Use Too Much Avage?

Avage® (tazarotene) is a prescription skin cream used to treat fine facial wrinkling and skin discoloration due to overexposure to the sun. As with most medications, it is probably possible to take too much Avage. The specific effects of an overdose could be dangerous, but would vary, depending on a number of factors, including the Avage dosage and how it was taken (applied to the skin or taken by mouth).
 

Effects of an Overdose

If Avage is accidentally taken by mouth, which might happen with a young child or a pet, signs and symptoms similar to an overdose of vitamin A may occur, since this medicine is related to vitamin A.
 
(For more information, click Vitamin A Overdose.)
 
Applying too much Avage (or applying it too often) may result in overdose symptoms such as significant redness, peeling, and discomfort.
 

Treating an Avage Overdose

Treatment for an overdose of Avage, if necessary, will involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. Of course, treatment will also involve stopping the medication, at least temporarily.
 
It is important that you seek prompt medical attention if you believe that you or someone else may have overdosed on Avage.
 
4 Relationship Skills for People With ADHD

Avage Cream Information

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.